# SDR UPS97823170

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Clip
- Part number: 36421891
- Condition: Cracked
- Location: Mid Te  Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, BOTTOM CLIP CRACK ON MIDDLE FLAP ATTACH AT NR 1 MAIN TANK.  REMOVED, FABRICATED AND INSTALLED CLIP IAW DWG 3642189, SRM 51-1-20D.
